A 52-year-old member asked:
Disclaimer

telmisartan ( micardis) side effects?

1 doctor answer
Dr. John Szawaluk
30 years experience Cardiology
Generally well: Tolerated. Side effects include: low blood pressure, lightheadedness, kidney impairment, elevated potassium, back pain, diarrhea. Less common is angioedema and rarely anaphylaxis.
Answered on Feb 23, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old member asked:
Dr. Christopher Nicora
23 years experience Internal Medicine
Micardis (telmisartan): No. Very well tolerated BP medicine.
1
1 thank
A 38-year-old member asked:
Dr. Ihab Ibrahim
28 years experience Pain Management
Discuss with your: Discuss with your doctor. Call the office and tell them what is going on. Let your care giver intervene on your behalf, and keep them on the same pag ... Read More
A 51-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Yes: Any drug can cause side effects. However, you'll only know if you'll suffer from them if you take the drug. Therefore, only take medications when the ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Terrence Cohen
45 years experience Cardiology
Unlikely: A dry cough is a rare side effect of this class of medications. I would look for other causes of back pain and cough which are more likely.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month